Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 982812, 7 pages
http://dx.doi.org/10.1155/2015/982812
Research Article

The Peak of Noncentral Stirling Numbers of the First Kind

1Mathematics and ICT Department, Cebu Normal University, 6000 Cebu City, Philippines
2Department of Mathematics, Mindanao State University, Main Campus, 9700 Marawi City, Philippines

Received 18 September 2014; Accepted 20 November 2014

Academic Editor: Serkan Araci

Copyright © 2015 Roberto B. Corcino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Koutras, “Noncentral Stirling numbers and some applications,” Discrete Mathematics, vol. 42, no. 1, pp. 73–89, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. I. Mezö, “On the maximum of r-Stirling numbers,” Advances in Applied Mathematics, vol. 41, no. 3, pp. 293–306, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. Erdös, “On a conjecture of Hammersley,” Journal of the London Mathematical Society, vol. 28, pp. 232–236, 1953. View at Google Scholar · View at MathSciNet
  4. A. de Médicis and P. Leroux, “Generalized Stirling numbers, convolution formulae and p,q-analogues,” Canadian Journal of Mathematics, vol. 47, no. 3, pp. 474–499, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. H. Lieb, “Concavity properties and a generating function for Stirling numbers,” Journal of Combinatorial Theory, vol. 5, no. 2, pp. 203–206, 1968. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Comtet, Advanced Combinatorics, Reidel, Dordrecht, The Netherlands, 1974. View at MathSciNet
  7. N. P. Cakić, B. S. El-Desouky, and G. V. Milovanović, “Explicit formulas and combinatorial identities for generalized Stirling numbers,” Mediterranean Journal of Mathematics, vol. 10, no. 1, pp. 57–72, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus